# SDR SWAA2018030520179

- Difficulty date: February 20, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 46,320 hours, 27,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT BS 663, LBL 26.  R & R THE VERTICAL STIFFENER IAW SRM.
